# SDR SIMA20220909003

- Difficulty date: September 9, 2022
- Submitted: September 11, 2022
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 41,406 hours, 37,005 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER DOOR NOT OPENING PROPERLY-C/A-LUBED ON MAIN DOOR FRAME ROLLERS REF AMM 53-21-02. PERFORMED OPC OPEN/CLOSE AND INTERNAL ACTUATING HANDLE ON MAIN DOOR REF AMM 52-18-00. OPC GOOD AT THIS TIME.
